# SDR GTIA2016100101615

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 38,230 hours, 17,995 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 2 Df
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASK FELL ON ROTATION ROW 2DF.   PERFORMED DROP TEST OF PASSENGER O2 MASK IAW AMM 35-23-00, OPS CHECK GOOD NO FAULTS NOTED AT THIS TIME.
